# SDR DALA14007536813

- Difficulty date: February 4, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 44,848 hours, 12,415 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 19-20 DEF OVERHEAD, INOPERATIVE.   FOUND GROUND TERMINAL LOOSE IN CEILING AREA ABOVE LIGHT ASSY.  SECURED AND OPS CHECKED OK.
